# SDR HALA0700362

- Difficulty date: August 22, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 20,819 hours, 4,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 145T86293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL SUPPORT TEE P/N 145T8629-3 CORRODED.  PART REPLACED WITH NEW ITEM.  CPC APPLIED.
